Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 29, NWS Grand Forks, ND

November 30, 201418 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this wind chill advisory at Nov 30, 2014, 12:05 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Nov 30, 2014, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2014, 12:05 PM CST (18:05 UTC)
In effect from
Nov 30, 2014, 3:00 PM CST
Expired
Dec 1, 2014, 12:00 PM CST
In force
21 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 6.1 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -290 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
-290 m²/s²
0-3 km storm-relative helicity
-149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WWUS43 KFGF 301805
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1205 PM CST SUN NOV 30 2014


NDZ006-007-014-015-024-011800-
/O.NEW.KFGF.WC.Y.0029.141130T2100Z-141201T1800Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...NEW ROCKFORD
1205 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ001-002-004>009-013>017-022-023-NDZ008-016-026>030-054-011800-
/O.NEW.KFGF.WC.Y.0029.141201T0200Z-141201T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-PEMBINA-
EASTERN WALSH-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CAVALIER...GRAFTON...
LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
1205 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
NOON CST MONDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ003-024-027>032-040-NDZ038-039-049-052-053-011600-
/O.NEW.KFGF.WC.Y.0029.141201T0600Z-141201T1600Z/
CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS...
DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO...
LISBON...GWINNER...WAHPETON
1205 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST MONDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
4 follow-up statements
216 
WWUS43 KFGF 010348
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
948 PM CST SUN NOV 30 2014

NDZ006-007-014-015-024-011800-
/O.CON.KFGF.WC.Y.0029.000000T0000Z-141201T1800Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...NEW ROCKFORD
948 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO.
* COLDEST WIND CHILL VALUES WILL BE IN THE LANGDON ND AREA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ001-002-004>009-013>017-022-023-NDZ008-016-026>030-054-011800-
/O.CON.KFGF.WC.Y.0029.000000T0000Z-141201T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-PEMBINA-
EASTERN WALSH-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CAVALIER...GRAFTON...
LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
948 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ003-024-027>032-040-NDZ038-039-049-052-053-011600-
/O.CON.KFGF.WC.Y.0029.141201T0600Z-141201T1600Z/
CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS...
DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO...
LISBON...GWINNER...WAHPETON
948 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
SPEICHER
531 
WWUS43 KFGF 011005
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
405 AM CST MON DEC 1 2014

NDZ006-007-014-015-024-011800-
/O.CON.KFGF.WC.Y.0029.000000T0000Z-141201T1800Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...NEW ROCKFORD
405 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...30 BELOW TO 40 BELOW ZERO. 

* COLDEST WIND CHILL VALUES WILL BE IN THE LANGDON ND AREA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ001-002-004>009-013>017-022-023-NDZ008-016-026>030-054-011800-
/O.CON.KFGF.WC.Y.0029.000000T0000Z-141201T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-PEMBINA-
EASTERN WALSH-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CAVALIER...GRAFTON...
LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
405 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ003-024-027>032-040-NDZ038-039-049-052-053-011600-
/O.CON.KFGF.WC.Y.0029.000000T0000Z-141201T1600Z/
CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS...
DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO...
LISBON...GWINNER...WAHPETON
405 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

JK
122 
WWUS43 KFGF 011601
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1001 AM CST MON DEC 1 2014

MNZ003-024-027>032-040-NDZ038-039-049-052-053-011715-
/O.EXP.KFGF.WC.Y.0029.000000T0000Z-141201T1600Z/
CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS...
DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO...
LISBON...GWINNER...WAHPETON
1001 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT.

$$

NDZ006-007-014-015-024-011800-
/O.CON.KFGF.WC.Y.0029.000000T0000Z-141201T1800Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...NEW ROCKFORD
1001 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ001-002-004>009-013>017-022-023-NDZ008-016-026>030-054-011800-
/O.CON.KFGF.WC.Y.0029.000000T0000Z-141201T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-PEMBINA-
EASTERN WALSH-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CAVALIER...GRAFTON...
LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
1001 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
693 
WWUS43 KFGF 011801
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1201 PM CST MON DEC 1 2014

MNZ001-002-004>009-013>017-022-023-NDZ006>008-014>016-024-026>030-
054-011915-
/O.EXP.KFGF.WC.Y.0029.000000T0000Z-141201T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-TOWNER-
CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN...
RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...ADAMS
1201 PM CST MON DEC 1 2014

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 30, 11:40 AM CST, 25 minutes earlier.

Area forecast discussion, Nov 30, 11:40 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1140 AM CST SUN NOV 30 2014

.UPDATE...
ISSUED AT 1140 AM CST SUN NOV 30 2014

NOT SEEING MUCH FOR UPSTREAM CLOUD COVER SO WILL GO AHEAD AND
KEEP THINGS CLEAR FOR THE REST OF TODAY INTO TONIGHT. TEMPS LOOK
LIKE THEY SHOULD BE ABLE TO REACH EXPECTED HIGHS IN THE SINGLE
DIGITS ABOVE ZERO. COMBINING THESE TEMPS WITH EXPECTED WINDS WE
SHOULD BRIEFLY ESCAPE WIND CHILL ADVISORY CRITERIA FOR A FEW HOURS
THIS AFTERNOON. HOWEVER BY ABOUT 21Z THE KDVL REGION WILL RETURN
TO CRITERIA AND THE REST OF THE FA SHOULD BY EARLY EVENING. WILL
GO AHEAD AND ISSUE A NEW WIND CHILL ADVISORY FOR ALL AREAS WITH
THIS ISSUANCE.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 248 AM CST SUN NOV 30 2014

CENTER OF HIGH PRESSURE DROPPING SOUTHEAST THRU EASTERN MONTANA
EARLY THIS MORNING AND IS PROGGED TO BE OVER EASTERN SOUTH DAKOTA
BY 12Z MON. CONTINUED GUSTY NORTHWEST WINDS TODAY CREATING LOW
WIND CHILLS. ADVISORY LEVEL WIND CHILLS IN DVL BASIN TO VALLEY
CITY AND PARTS OF THE FAR NRN VALLEY THRU 18Z TODAY. THEY WILL
RISE A BIT TODAY THE ALL AREAS PROBABLY SHARING IN ADVISORY LEVEL
WIND CHILLS TONIGHT. WINDS WILL LIGHTEN UP TONIGHT BUT NOT GO CALM
AS HIGH IS TO OUR SOUTH. HIGH LOCATION MAKES LOWS TONIGHT A BIT
MORE DIFFICULT...AS NOT A CALM NIGHT AND THUS LIKELY NOT TO GET AS
COLD AS IT COULD BE. USED A MIDDLE OF ROAD APPROACH TO LOWS
TONIGHT. AS FOR SKIES TODAY...CLEARING OVER SE ND/WCNTRL MN THIS
MORNING THEN GENERALLY SUNNY THIS AFTN AND MOSTLY CLEAR TONIGHT.
EXCEPTION IS LAKE OF THE WOODS REGION THIS EVENING AS A 500 MB
SHORT WAVE DROPS SOUTH AND THEN SOUTHEAST TOWARD LAKE SUPERIOR AND
AN AREA OF MID LEVEL CLOUD COVER LIKELY TO ACCOMPANY IT. THIS DOES
CLEAR OUT BY 12Z MON.

MONDAY WILL SEE SOUTHERLY RETURN FLOW WINDS BUT SFC TEMPS SLOW TO
RESPOND.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 248 AM CST SUN NOV 30 2014

NOT AS COLD MONDAY NIGHT INTO TUESDAY AS AREA IN WARM ADVECTION.
850 TEMPS RISE TO ABOVE ZERO IN THE FAR SOUTH LATER MON NIGHT INTO
TUESDAY MORNING AHEAD OF A SHORT WAVE WHICH WILL MOVE THROUGH SRN
ND INTO MN. WILL MAINTAIN LOW POPS FOR PATCHY -SN WITH THIS SHORT
WAVE IN SE ND/WCNTRL MN TUESDAY. A BIT COOLER BEHIND THIS SYSTEM
FOR TUES NIGHT.

WEDNESDAY TO SATURDAY...OVERALL THE LATTER HALF OF THE WEEK WILL BE
DRY WITH TEMPS GRADUALLY INCREASING FROM ABOUT 10 DEGREES BELOW
NORMAL ON WEDNESDAY TO 5 DEGREES ABOVE NORMAL BY SATURDAY...WITH
NORMAL RANGING IN THE UPR 20S FOR HIGHS AND AROUND 10 FOR LOWS. THE
PERIOD WILL BEGIN WITH NW FLOW ALOFT AND BECOME ZONAL BY THE END OF
THE WEEK. THE ONLY POSSIBILITY OF SNOW IS THURSDAY ACROSS THE MN
LAKES COUNTRY WITH JUST A SLIGHT CHC.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1140 AM CST SUN NOV 30 2014

MOSTLY CLEAR SKY THROUGH THIS PERIOD. GUSTY WEST/NORTHWEST WINDS
INTO THE EVENING HOURS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR NDZ006>008-014>016-
     024-026-028-038-054.

MN...NONE.
&&

UPDATE...GODON
SHORT TERM...RIDDLE
LONG TERM...JK/RIDDLE
AVIATION...TG
Hazardous weather outlook, Nov 30, 6:40 AM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
640 AM CST SUN NOV 30 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-011245-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
640 AM CST SUN NOV 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS TODAY WILL RUN FROM 20 BELOW TO 35 BELOW ZERO THIS
MORNING AND 10 BELOW TO 25 BELOW ZERO THIS AFTERNOON. AS
TEMPERATURES FALL TONIGHT LOOK FOR WIND CHILLS TO DROP INTO THE
25 BELOW TO 40 BELOW ZERO RANGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.